# SDR DALA2023052204093

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 32,164 hours, 4,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 ON SERVICE FOUND EMERGENCY LIGHT 53AB INOP. CORRECTIVE ACTION: FOUND CONNECTOR UNPLUGGED. RE-CONNECTED ELECTRICAL CONNECTOR. (9978095)
